Fibromyalgia or side effect to Cipro?
I was hospitalized in Jan. for colitis and was given Cipro for eight days through my IV. On the seventh day I started having bad muscle cramping and was told my potassium level was low so they added potassium to my IV. I was discharged on the ninth day.
After going home I continued to have muscle cramping and it got so bad that I was referred to two specialist who both diagnosed me with Fibromyalgia. I've since been given lyricis and baclifin. It has seemed to help a little but I' continue to have leg and muscle cramping so bad that I spend most of my days in bed.
I just want you to know prior to this I was a very active person. I held two jobs and I have three grand children that I spent a lot of time playing with. I was known as the fun grandmother because I did all of the fun stuff with them and I could actually stay up with them.
Since being discharged my whole life has changed. Im on pain pills around the clock. I spend most of my days in bed. I'd really like some answers to what really happened to me. If you can help or put me on the track to getting the answers I'd appreciate it. I look forward to hearing from you. Thank you